# SDR ASAA2023032942647

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 54,880 hours, 16,364 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL QTY SYSTEM INDICATES POSSIBLE IMBAL IN FLT. IMBAL UP TO ABOUT 600 LBS (LEFT QTY LOW) UNTIL CENTER TANK DOWN TO APPROX 1.6K, THEN IMBAL GROWS TO 1000 LBS. CROSSFED TO BALANCE. EVEN FUEL BURN WITHOUT. CTR FUEL, 650 IMBAL PERSISTS UNTIL LANDING, THEN RECOVERS TO 300LBS. LEAK CONSIDERED BUT NO INDICATIONS OTHERWISE. GROUNDED - YES. ACCOMP FQIS TO FUEL STICK COMPARISON PER B737-800 AMM 28-41-00-720-801 FINDING ALL TANKS WITHIN LIMITS. REF AMM 28-41-00-730-802 WET CAPACITANCE SYS CHECK (FOR REF ONLY AS FUEL TANKS WEREN'T FILLED TO SHUTOFF). WITH TANK QUANTITIES AT L-8.49 C-4.51 R-8.54, TANK UNIT CAPS = L-815.0 C-671.1 R-830.2, AND COMPENSATOR CAPS = L-121.67 C-120.51 R-125.27. OPERATED EACH TANK'S PAIR OF PUMPS INDEPENDENTLY, WITH CROSSFEED BOTH OPENED AND CLOSED, AND OBSERVED NO INADVERTENT FUEL TRANSFERRING OCCURRING. LAST LEG ENGINE FUEL USE NEAR IDENTICAL (#1 5.05 AND #2 4.98). RAN BOTH ENGINES OBSERVING NO VISIBLE FLUID LEAKS. ACCOMP FQIS OPERATIONAL TEST PER AMM 28-41-00-710-801 WITH NO DEFECTS INDICATED, NOR FAULTS SET LAST LEG.
